# SDR AALA200803189

- Difficulty date: December 27, 2008
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N7533A
- Make and model: Doug DC-9-82
- Aircraft serial: 49987
- Aircraft time: 53,763 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6030451
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT EXIT MARKER AT OVERWING INOPERATIVE.  REPLACED BATTERY PACK AT SEAT ROW 20 FOR EXIT MARKER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
